Asymptotic normality — 1 articles found.

Homogeneity Tests for Several Distributions in Hilbert Space Based on Multiple Maximum Variance Discrepancy

C. R. Math. Rep. Acad. Sci. Canada Vol. 46 (2) 2024, pp. 46–78
Vol.46 (3) 2024
Armando Sosthène Kali Balogoun; Guy Martial Nkiet Details
(Received: 2024-04-29 , Revised: 2024-05-21 )
(Received: 2024-04-29 , Revised: 2024-05-21 )

Armando Sosthène Kali Balogoun, Département de Mathématiques, Faculté des Sciences et Techniques, Université Dan Dicko Dankoulodo de Maradi, BP 465 Maradi, Niger; e-mail: armando.balogoun@uddm.edu.ne

Guy Martial Nkiet, Département de Mathématiques et Informatique, Faculté des Sciences, Université des Sciences et Techniques de Masuku, BP 813 Franceville, Gabon; e-mail: guymartial.nkiet@univ-masuku.org

Abstract/Résumé:

This paper deals with the problem of testing for the equality of \(k\) probability distributions on Hilbert spaces, with \(k\geqslant 2\). We introduce a generalization of the maximum variance discrepancy called multiple maximum variance discrepancy. A consistent estimator of this measure is proposed as test statistic, and its asymptotic distribution under the null hypothesis is derived. Since this asymptotic distribution is that of an infinite sum of random variables, we then propose another test statistic obtained from an appropriate modification of the first one, and we get its asymptotic normality both under homogeneity hypothesis and under the alternative hypothesis, so introducing a faster test for homogeneity of distributions of random variables valued into a Hilbert space. A simulation study investigating the finite sample performances of the two introduced tests and comparing them to existing ones is provided.

Cet article considère le problème de test d’égalité de \(k\) lois sur un espace de Hilbert, avec \(k\geqslant 2\). Nous introduisons une généralisation de l’écart maximal de variance appelé écart maximal de variance multiple. Un estimateur convergent de cette mesure est proposé comme statistique de test, et sa loi asymptotique sous l’hypothèse nulle est déterminée. Puisque cette loi limite est celle d’une somme infinie de variables aléatoires, nous proposons ensuite une autre statistique de test obtenue à partir d’une modification appropriée de la première statistique, et nous obtenons sa normalité asymptotique aussi bien sous l’hypothèse nulle que sous l’hypothèse alternative, introduisant ainsi un test plus rapide d’homogénéité de lois de variables aléatoires à valeurs dans un espace de Hilbert. Une étude par simulation, permettant d’apprécier les performances des deux tests proposés et de les comparer à des tests existants, est fournie.

Keywords: Asymptotic normality, functional data analysis, kernel-based conditional dependence, reproducing kernel Hilbert space

AMS Subject Classification: Asymptotic distribution theory, Hilbert spaces with reproducing kernels (= proper functional Hilbert spaces; including de Branges-Rovnyak and other structured spaces) 62E20, 46E22

PDF(click to download): Homogeneity Tests for Several Distributions in Hilbert Space Based on Multiple Maximum Variance Discrepancy

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.